# SDR AALA202201316768

- Difficulty date: January 28, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 787-8
- Aircraft serial: 40633
- Aircraft time: 21,006 hours, 2,793 cycles
- System (JASC): 3150 · Central Warning
- Part: Smoke Warning
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENGINE INDICATING AND CREW ALERTING SYSTEM MESSAGE "SMOKE RES UPPER R4 " NO SMOKE OR FIRE OBSERVED. ACCOMPLISHED FIM TASK 26-10-F4-33A-421A-A TEST OK.
